# SDR 99ZZZX3106

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000603
- Condition: Loose
- Location: Bs 578
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH TRACK COVER LOOSE (FORWARD OF FORWARD EMERGENCY OVERWING EXIT DOOR).  RE-SECURED EMERGENCY TRACK COVER IAW BRUCE INDUSTRIES INSTALLATION MANUAL 33-21-27. (X)
